# SDR SIMA201101901

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 17,996 hours, 15,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND CARGO DOOR SILL CORRODED BETWEEN FRAMES 65 AND 68.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REMOVED AND REPLACED BEAM IAW SRM 51-40-02 .  THE AIRCRAFT WAS RETURNED TO SERVICE.
